I have polyendocrine problems probably caused originally from a TB infection and part of it is adrenal insufficiency. my son has syncope they thought was from Wolff-Parkinson-White-do you have that? When he takes any medicine that lowers his blood pressure, he faints and risks serious problems. Do you have low blood pressure? Do you have hyperpigmentation--spots under the tongue or mucousal darkness, bronzing of arms and legs, anything like that? I think you need to talk more with the doctors and consider their offer of antibiotics very seriously and make sure that what they offer is strong enough. You also have a right to have them do some investigation to determine what type of infection you might have to make sure you get the right thing and the scope of the infection.
My cortisol is low, but I would ask them about
doing something called an ACTH stimulation test or cortrosyn stim test (same thing different name) to determine if you have any adrenal insufficiency. This is something you definitely want to push for. If you have low blood pressure, that might be something to talk to them about
. Lots of docs think its a good thing, but with my son, who has epilepsy and syncope, it is very bad, because the epilepsy meds cause the symptoms you describe.
I don't know what meds you take but you might talk to the pharmacist or research their side effects too.
I hope you feel better soon and if you send more info, it might be easier to understand your situation.
--Sometimes I think the surest sign that intelligent life exists elsewhere in the universe is that none of it has tried to contact us. Bill Watterson (1958-) cartoonist "Calvin and Hobbes"
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy, GI nightmare
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Detrol, Klonopin, Ultram, Vicodin, Restasis, Albuterol, steroid injections and pred prn